# SDR AALA20150401008

- Difficulty date: April 1, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 110,789 hours, 18,191 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  RT FUEL TANK QTY BLINKING IN FLIGHT.  REPLACED FUEL QTY INDICATOR PROBES 1 - 9 IAW AMM 28-41-01-404 & 28-41-02-401.  ACCOMPLISHED AN OPERATIONAL CHECK WITH NO DEFECTS NOTED.
